HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋論叢 = The Hitotsubashi review >
045巻2号 (1961.2) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
ronso0450200390.pdf700KbAdobe PDF
Title: John G.Kemeny and J. Laurie Snell,Finite Markov Chains, New Jersy, 1960
Other Titles: John G. Kemeny and J. Laurie Snell, Finite Markov Chains, New Jersey, 1960
Authors: 磯野, 修
Issue Date: 1-Feb-1961
Publisher: 日本評論新社
Citation: 一橋論叢
Volume: 45
Issue: 2
Start Page: 139
End Page: 147
Description: 論文タイプ||書評
Language: jpn
DOI: 10.15057/3512
Text Version: publisher
Appears in Collections:045巻2号 (1961.2)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback